# SDR DXTA2023080792430

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 13,913 hours, 10,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE OBSERVING THE MAIN CABIN DOOR, LOCKED FROM THE OUTSIDE, THE VENT DOOR PROTRUDES OUTWARD AND DOES NOT SEAT WITH THE AIRFRAME.  AT LEAST  A 1/4" GAP EXISTS. CREW DID NOT ENTER.   WHILE OBSERVING THE MAIN CABIN DOOR, LOCKED FROM THE OUTSIDE, THE VENT DOOR PROTRUDES OUTWARD AND DOES NOT SEAT WITH THE AIRFRAME. AT LEAST A 1/4" GAP EXISTS. CREW DID NOT ENTER. UPON ARRIVAL TO AIRCRAFT FOUND CABIN DOOR RESTING ON THE PRECATCH (WAS ABLE TO OPEN DOOR BY PUSHING PRECATCH RELEASE BUTTON PRIOR TO UNLOCKING DOOR). OPERATED DOOR SEVERAL TIMES WITH NO DEFECTS NOTED IAW MM 52-10-00.
